Skip to main content
Log in

Sul carattere aritmetico dei coefficienti delle serie che soddisfano ad equazioni lineari differenziali o alle differenze

  • Published:
Rendiconti del Circolo Matematico di Palermo (1884-1940)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Annales de l’Ecole Normale Supérieure, s II, t. XII, 1883.

  2. Journal für die reme und angewandte Mathematik, t. LXVI.

Download references

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Pincherle, S. Sul carattere aritmetico dei coefficienti delle serie che soddisfano ad equazioni lineari differenziali o alle differenze. Rend. Circ. Matem. 2, 153–164 (1888). https://doi.org/10.1007/BF03018089

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF03018089

Navigation